# SDR 5APR20110922001

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N607AF
- Make and model: Pilats PC1245
- Aircraft serial: 607
- Aircraft time: 5,102 hours, 4,973 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,159 hours, 4,156 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 9599022126
- Part serial: 433
- Condition: Faulty
- Location: Cooling Unit
- Part time: 130 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE COOLING UNIT CB KEEPS POPPING.  THE COOLING UNIT MOTOR, PN 959.90.22.126 WAS REMOVED, AND A SERVICEABLE UNIT OF THE SAME PN WAS INSTALLED IAW ENVIRO SYSTEMS CMM 21-00-23, THE COOLING SYS WAS TESTED AND FOUND TO OPERATE NORMALLY IAW AMM 12-A-21-50-01-00A-920B-A.
